# SDR HYIA20210503001

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N890CA
- Make and model: Cessna 402C
- Aircraft serial: C4020006
- Aircraft time: 17,438 hours, 29,694 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A FUEL SMELL IN THE COCKPIT IN FLIGHT AND TAXI.  MAINTENANCE INSPECTED THE HEATER FUEL LINES, HEATER PUMP, ENGINE FUEL LINES, HEATER FILTER AND BOOST PUMPS FOR LEAKS, WITH NO DEFECTS NOTED.  AN ENGINE AND HEATER OPS CHECK WERE PERFORMED, AND MAINTANCE WAS NOT ABLE TO DUPLICATE THE SMELL.
